# SDR DALA1249810942

- Difficulty date: October 2, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N942DL
- Make and model: Doug MD-88
- Aircraft serial: 49815
- Aircraft time: 60,973 hours, 45,908 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  WEAR WAS FOUND ON LT WING LOWER SKIN AFT SECTION XRS=118 OF SETTLEMENT FAIRING AREA.  BLENDED OUT AREA AND LEAVE AS IS CONDITION IAW ERA 506631-14 REV ORIG.
